Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

I am suffering from weakness and tremors in all limbs, and seizures

I am experiencing weakness and tremors in all limbs , rubber band legs and seizures I am having a severe attack of what ever is going on. This has happened before just never this severe. I started 4 days ago fainting every time I tried to walk more than 10 feet or so. I wasnt loosing complete consciousness but I would go into these horrible seizures attacks that would violently thrust me to the ground and then fling me forwards and backwards. Then I started having extreme weakness in my hands (primarily left) that made it hard to carry anything knowing at any time I could drop it, because with no warning I would loose my grip and I had 0 strength to pick it up. Then it moved to my legs where they felt like rubber bands and could barely withstand my weight. They start wobbling and I have no control over them. It is even hard to move them from my bed to the floor without having to physicaly pick them up and place them on the floor. I am completely freaked out. I dont know if this is something serious or not. Hopefully you can help me navigate this a little. Thank you
Asked On : Tue, 15 Mar 2011
Answers:  1 Views:  201
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Hi Jerina,

Welcome to HealthcareMagic Forum
This can be thyroid or cardiac related problem, you need to get a thorough check up by an apt physician along with some blood investigations.
Take care

Dr. Naveen Kumar
Answered: Thu, 17 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor